# SDR TSAA0853004

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N837AL
- Make and model: Boeing 737236
- Aircraft serial: 23169
- Aircraft time: 39,275 hours, 26,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Torn
- Location: Bs 470 S26-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT BS 470 BETWEEN STR 26R AND STR 28R.  REPAIRED DAMAGE IAW ECO 3705.
